# SDR R61A2022081600515

- Difficulty date: August 11, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N402YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000364
- Aircraft time: 22,483 hours, 15,229 cycles
- System (JASC): 2700 · Flight Control System
- Part: Fmc
- Condition: Unserviceable
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER SWITCHING TO VNAV, WE RECEIVED VERY STRANGE COMMANDS FROM THE AUTO THROTTLE AND THE FLIGHT DIRECTOR.  THE AUTOTHROTTLES WOULDN'T INCREASE TO FULL POWER AND THE FLIGHT DIRECTOR WAS TELLING US TO GO DOWNWARDS; HOWEVER, WE WERE AT 1700 FEET AND 140 KTS. AUTOMATION DISCONNECTED AND LEVELED AT 4000. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  PERFORMED OPS CHECK OF FMS AND AUTOTHROTTLE.
